A comparision of various types of compatible maps and common fixed points

H. K. Pathak, M. S. Khan

Research output: Contribution to journalArticle

17 Citations (Scopus)

Abstract

Various types of compatible maps are characterized and compared in terms of continuity of maps, and a common fixed point theorem for A-compatible and S-compatible maps on complete metric spaces is obtained.

Original languageEnglish
Pages (from-to)477-485
Number of pages9
JournalIndian Journal of Pure and Applied Mathematics
Volume28
Issue number4
Publication statusPublished - 1997

Fingerprint

Compatible Maps
Common Fixed Point
Complete Metric Space
Fixed point theorem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A comparision of various types of compatible maps and common fixed points. / Pathak, H. K.; Khan, M. S.

In: Indian Journal of Pure and Applied Mathematics, Vol. 28, No. 4, 1997, p. 477-485.

Research output: Contribution to journalArticle

@article{a7c3cbbc5d3a4966b43f8f3b08da6a58,
title = "A comparision of various types of compatible maps and common fixed points",
abstract = "Various types of compatible maps are characterized and compared in terms of continuity of maps, and a common fixed point theorem for A-compatible and S-compatible maps on complete metric spaces is obtained.",
author = "Pathak, {H. K.} and Khan, {M. S.}",
year = "1997",
language = "English",
volume = "28",
pages = "477--485",
journal = "Indian Journal of Pure and Applied Mathematics",
issn = "0019-5588",
publisher = "Indian National Science Academy",
number = "4",

}

TY - JOUR

T1 - A comparision of various types of compatible maps and common fixed points

AU - Pathak, H. K.

AU - Khan, M. S.

PY - 1997

Y1 - 1997

N2 - Various types of compatible maps are characterized and compared in terms of continuity of maps, and a common fixed point theorem for A-compatible and S-compatible maps on complete metric spaces is obtained.

AB - Various types of compatible maps are characterized and compared in terms of continuity of maps, and a common fixed point theorem for A-compatible and S-compatible maps on complete metric spaces is obtained.

UR - http://www.scopus.com/inward/record.url?scp=0031460611&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0031460611&partnerID=8YFLogxK

M3 - Article

VL - 28

SP - 477

EP - 485

JO - Indian Journal of Pure and Applied Mathematics

JF - Indian Journal of Pure and Applied Mathematics

SN - 0019-5588

IS - 4

ER -